Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
carltons55

Kre-alkalyn?

Recommended Posts

I was taking creatine for a while and i suddenly developed severe cystic acne on my chest. I stopped taking it and it started to get a little better. I was told Kre-Alkalyn does not have these side effects? Does anybody have any experience or knowledge on this topic?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×